# SDR DALA2017042003264

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 41,011 hours, 21,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN AT FWD INBD CORNER OF AFT LAV SERVICE PAN, TEMP REPAIR COMPLIED WITH PRI 557343-14 REV 0, PRI 557343-14 REV 1, PRI 557343-14 REV 2 AND ERA 557343-14 REV 0. REV NR 184
